# SDR IPXA10M61178

- Difficulty date: July 7, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT FIXED L/E COMPARTMENT STA 480 RIB UPPER ANGLE CRACKED IN RADIOUS AS MARKED.  REMOVED ANGLE, FABRICATED AND INSTALLED ANGLE IAW DWG ARB2931.
